# SDR SWIA200413324

- Difficulty date: May 17, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 13,182 hours, 19,807 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: Trim Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AURAL TRIM SOUNDED WITH TRIM WITHIN GREEN.  ABORTED TAKEOFF.  RESET AURAL WARN CB (H8).  OPS CHECK GOOD ON GROUND.
